# SDR AALA201801229024

- Difficulty date: January 18, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 54,367 hours, 20,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Bent
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENGY EXIT LIGHT, ROW 9D, IS BENT INTO THE AISLE. STRAIGHTENED AND REPOSITIONED THE EMERGENCY LIGHT BRACKET, LIGHT OPS NORMAL.
